Imaginons la destruction progressive d’un graphe auquel on retire ses arêtes une à une dans un ordre aléatoire uniforme. Le “cut-tree” permet de coder les étapes essentielles du processus de destruction; il peut être vu comme un espace métrique aléatoire muni d’une mesure de probabilité naturelle. Dans cet article, nous montrons que le cut-tree d’un arbre récursif aléatoire de taille
Imagine a graph which is progressively destroyed by cutting its edges one after the other in a uniform random order. The so-called cut-tree records key steps of this destruction process. It can be viewed as a random metric space equipped with a natural probability mass. In this work, we show that the cut-tree of a random recursive tree of size
Mots-clés : random recursive tree, destruction of graphs, Gromov–Hausdorff–Prokhorov convergence, multiple isolation of nodes
@article{AIHPB_2015__51_2_478_0, author = {Bertoin, Jean}, title = {The cut-tree of large recursive trees}, journal = {Annales de l'I.H.P. Probabilit\'es et statistiques}, pages = {478--488}, publisher = {Gauthier-Villars}, volume = {51}, number = {2}, year = {2015}, doi = {10.1214/13-AIHP597}, mrnumber = {3335011}, zbl = {1351.60010}, language = {en}, url = {https://www.numdam.org/articles/10.1214/13-AIHP597/} }
TY - JOUR AU - Bertoin, Jean TI - The cut-tree of large recursive trees JO - Annales de l'I.H.P. Probabilités et statistiques PY - 2015 SP - 478 EP - 488 VL - 51 IS - 2 PB - Gauthier-Villars UR - https://www.numdam.org/articles/10.1214/13-AIHP597/ DO - 10.1214/13-AIHP597 LA - en ID - AIHPB_2015__51_2_478_0 ER -
Bertoin, Jean. The cut-tree of large recursive trees. Annales de l'I.H.P. Probabilités et statistiques, Tome 51 (2015) no. 2, pp. 478-488. doi : 10.1214/13-AIHP597. https://www.numdam.org/articles/10.1214/13-AIHP597/
[1] Cutting down trees with a Markov chainsaw. Ann. Appl. Probab. 24 (2014) 2297–2339. | DOI | MR | Zbl
, and .[2] Fires on trees. Ann. Inst. Henri Poincaré Probab. Stat. 48 (2012) 909–921. | DOI | Numdam | MR | Zbl
.[3] Sizes of the largest clusters for supercritical percolation on random recursive trees. Random Structures Algorithms 44 (2014) 29–44. | DOI | MR | Zbl
.[4] The cut-tree of large Galton–Watson trees and the Brownian CRT. Ann. Appl. Probab. 23 (2013) 1469–1493. | DOI | MR | Zbl
and .[5] A limiting distribution for the number of cuts needed to isolate the root of a random recursive tree. Random Structures Algorithms 34 (2009) 319–336. | DOI | MR | Zbl
, , and .[6] Strong renewal theorems with infinite mean. Trans. Amer. Math. Soc. 151 (1970) 263–291. | DOI | MR | Zbl
.[7] Convergence in distribution of random metric measure spacesProbab. Theory Related Fields 145 (2009) 285–322. | DOI | MR | Zbl
, and .[8] Metric Structures for Riemannian and Non-Riemannian Spaces. Progress in Mathematics 152. Birkhäuser, Boston, MA, 1999. | MR | Zbl
.[9] Scaling limits of Markov branching trees, with applications to Galton–Watson and random unordered trees. Ann. Probab. 40 (2012) 2589–2666. | DOI | MR | Zbl
and .[10] Random records and cuttings in binary search trees. Combin. Probab. Comput. 19 (2010) 391–424. | DOI | MR | Zbl
.[11] A weakly 1-stable distribution for the number of random records and cuttings in split trees. Adv. in Appl. Probab. 43 (2011) 151–177. | DOI | MR | Zbl
.[12] A probabilistic proof of a weak limit law for the number of cuts needed to isolate the root of a random recursive tree. Electron. Commun. Probab. 12 (2007) 28–35. | DOI | MR | Zbl
and .[13] Random records and cuttings in complete binary trees. In Mathematics and Computer Science III. Trends Math. 241–253. Birkhäuser, Basel, 2004. | MR | Zbl
.[14] Random cutting and records in deterministic and random trees. Random Structures Algorithms 29 (2006) 139–179. | DOI | MR | Zbl
.[15] Foundations of Modern Probability, 2nd edition. Probability and its Applications (New York). Springer, New York, 2002. | DOI | MR | Zbl
.[16] Multiple isolation of nodes in recursive trees. Preprint, 2013. Available at http://arxiv.org/abs/1305.2880. | MR | Zbl
and .
[17] Conceptual proofs of
[18] Cutting down random trees. J. Aust. Math. Soc. 11 (1970) 313–324. | DOI | MR | Zbl
and .[19] Cutting down recursive trees. Math. Biosci. 21 (1974) 173–181. | DOI | Zbl
and .[20] Destruction of recursive trees. In Mathematics and Computer Science III. Trends Math. 267–280. Birkhäuser, Basel, 2004. | MR | Zbl
.[21] Cutting down very simple trees. Quaest. Math. 29 (2006) 211–227. | DOI | MR | Zbl
.Cité par Sources :